# SDR VNAA2017102911102

- Difficulty date: October 29, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N248PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7925
- Aircraft time: 32,229 hours, 32,327 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Union
- Condition: Leaking
- Location: Apu Fuel
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A FUEL ODOR IN THE CABIN. TIGHTENED AN ELBOW UNION ON THE APU FUEL SHUTOFF VALVE. OPS AND LEAK CHECKED GOOD.
